Inventiones mathematicae

, Volume 139, Issue 3, pp 495–508

Pathological foliations and removable zero exponents

  • Michael Shub
  • Amie Wilkinson

DOI: 10.1007/s002229900035

Cite this article as:
Shub, M. & Wilkinson, A. Invent. math. (2000) 139: 495. doi:10.1007/s002229900035

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Michael Shub
    • 1
  • Amie Wilkinson
    • 2
  1. 1.IBM T. J. Watson Research Center, P.O. Box 218, Yorktown Heights, NY 10598, USAUS
  2. 2.Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, IL 60208-2730, USAUS